# SDR C2XA10CL194

- Difficulty date: December 4, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 17,509 hours, 13,923 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED NR 2 ENGINE HAD A SLIGHT FUEL SMELL.  MAINTENANCE INSPECTED AND RAN NR 2 ENGINE.  NO FUEL ODORS OR LEAKS WERE NOTED.
